| Model Number |
5MAXJET7KIT-B |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Evaluation of the returned jet7 confirmed that the device was fractured near the hub beneath the strain relief.If the jet7 is manipulated at extreme angles during use, damage such as a kink and subsequent fracture may occur.Further evaluation also revealed a distal ovalization.This damage was likely incidental to the complaint.Penumbra catheters are inspected during in-process inspection and during quality inspection after manufacturing.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a thrombectomy procedure using a penumbra system jet 7 reperfusion catheter (jet7) and neuron max 6f 088 long sheath (neuron max).During the procedure, while attempting to insert the jet7 into the neuron max, the jet7 became fractured near the hub.Therefore, it was removed.The procedure was completed using a new jet7 and the same neuron max.There was no report of an adverse effect to the patient.